# SDR DALA2017062304893

- Difficulty date: June 22, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 42,149 hours, 27,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB BTW STA Y=544 TO Y=555 X54 TO X60 AT PAX CABIN IN REF NRC 195. DAMAGE WAS REMOVED PER SRM 53-00-55-2R-4 FIG 216 HFEC INSPECTION WAS ACCOMPLISHED ON CUSP WEB BTW STA Y=544 TO Y=555 X54 TO X60 AT PAX CABIN NO CRACKS WERE FOUND AFTER DAMAGE REMOVE PER NDTSPM 06-10-01.001. REPAIR PARTS WERE FABRICATED PER SRM 53-00-55-2R-4- FIG 216, REPAIR PARTS WERE INSTALLED PER SRM 53-00-55-2R-4- FIG. 216 AND 51-41-02, CIC WAS APPLIED PER SRM 51-10-04 PAR 37.
